# SDR AALA202103029003

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 60,917 hours, 27,550 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pintle Pin
- Part number: D3215303000800
- Part serial: AF14543
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AFT PINTLE PIN HAS CORROSION. PROCURED NEW LEFT MAIN LANDING GEAR AFT PINTLE PIN TO BE INSTALLED ON TC 26T0003 2001 STEP 25H.
